MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, on (b)(4) a sample was measured on the abl90 flex plus analyzer (serial number: (b)(6) and the following hemoglobin (cthb) results were obtained: 1) (b)(6) 2026, 19:10: 60g/l 2) (b)(6) 2026, 18:39: 105g/l (comparison result from the lab) another sample was also measured on(b)(6) 2026: 3) (b)(6) 2026, 14:42: 31g/l 4) (b)(6) 2026, 15:06: 138g/l (comparison result from another abl90 flex plus analyzer) 5) (b)(6) 2026, 15:13: 137g/l (comparison result) based on these, the customer had reported the 60g/l and 31g/l cthb measurements from the abl90 flex plus analyzer (serial number: (b)(6) as false low.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24856082
Report Number3002807968-2026-00045
Device Sequence Number10488679
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0168N043
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale